# SDR CALA0001060

- Difficulty date: July 12, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 42,055 hours, 19,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 16R BENT FROM STA 250 - 252.  A LONGERON SPLICE REPAIR WAS INSTALLED IAW SRM 53-02, FIGURE 18.
